# SDR SWIA202412090006

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 43,752 hours, 33,300 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE WINDSHIELD MAY HAVE ARCED. BURNING SMELL IN THE COCKPIT. APPEARS TO BE COMING FROM THE BOTTOM LEFT CORNER OF THE CA SIDE WINDSHIELD. EN-ROUTE AND THE SMELL LASTED ABOUT 5 MINUTES.    (FLIGHT 6423 - FILED CLOSED)    REMOVED AND REPLACED CA SIDE WINDSHIELD IN REFERENCE WITH CRJ 700 AMM 56-11-01. COMPLIED WITH TASK CARD 8612133. PERFORMED LEAK TEST. LEAK TEST PASSED. AIRCRAFT OK FOR SERVICE AT THIS TIME.
